# SDR AALA20170303010

- Difficulty date: March 3, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 15,568 hours, 6,205 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SMOKE DETECTOR IN THE RIGHT AFT LAVATORY SOUNDED ALARM FOR NO APPARENT REASON. TESTED SMOKE DETECTOR IAW AMM 26-14-00. OPERATIONAL CHECK GOOD.
